# SDR TRAX200801055

- Difficulty date: August 25, 2008
- Submitted: September 11, 2008
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD ANCHOR FITTING IS CRACKED.  REMOVED FWD PAX DOOR ANCHOR FITTING IAW AMM 52-11-17-000-804.  PAX DOOR FWD ANCHOR FITTING REQUIRES INSTALL.  INSTALLED PAX DOOR FWD ANCHOR FITTING IAW AMM TASK 52-11-17-400-804 THROUGH STEP 2A(3). CABLE REQUIRES CONNECTION TO SWIVEL LEVER AND ADJUSTMENT OF THE PAX DOOR COUNTER BALANCE SYSTEM IS REQUIRED.  RECONNECTED CABLE TO SWIVEL LEVER ASSY IAW AMM 52-11-17-820-801.  ADJUSTMENT OF PAX DOOR COUNTER BALANCE AND OPS CHECK DUE IAW MM 52-11-17-820-801 AND 52-11-17-710-801.  PERFORMED ADJ OF PAX DOOR COUNTER BALANCE IAW AMM 52-11-17-820-802.  PERFORMED OPS CHECK OF PAX DOOR COUNTER BALANCE IAW AMM 52-11-17-710-802.  PERFORMED OPS CHECK OF WHEEL ASSY (PAX DOOR) IAW AMM 52-11-13-710-801  OPS AND ADJUSTMENTS GOOD AT THIS TIME.
